# SDR COM60468

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Defective
- Location: Lt Spoiler
- Part time: 2,540 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INBD GROUND LIFT DUMPERS WILL NOT DEPLOY.  REPLACED LT INBD FLIGHT SPOILER PCU.
